MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-4593
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
A post-cardiac arrest patient underwent normothermia protocol ivtm therapy.A quattro catheter (lot# unknown) was inserted into the patient's left femoral vein.After approximately 10 hours, the nurse noticed a depletion of the 500-ml saline bag.No alarms were reported from the thermogard console and the console was verified to be functional.Per the reporter, the nurse did not know about the catheter leak test.After replacing the 500-ml saline bag, the customer noticed that the second bag had depleted another 30-ml.Given the absence of saline in or around the patient's bed or console, the customer suspected a catheter leak and the infusion of 530 ml of saline into the patient's bloodstream.According to the reporter, the physician discontinued ivtm therapy and used a catheter as a central line.No consequences or impact to the patient.
 
Additional Manufacturer Narrative
The quattro catheter involved in the reported complaint was not returned to zoll for evaluation.A supplemental report will be filed if and when the product is returned and investigation has been completed.

Brand Name
ZOLL IVTM QUATTRO CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19639752
Report Number3010617000-2024-00510
Device Sequence Number7092694
Product Code NCX
UDI-Device Identifier00849111075282
UDI-Public00849111075282
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-4593
Device Catalogue Number8700-0783-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown